# SDR AALA201707249052

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 18,079 hours, 2,075 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LAV 4R SMOKE DETECTOR AURAL ALERT AND COCKPIT EICAS MESSAGE SMOKE LAV/COMP WAS ON MOMENTARILY WITH NO SMOKE OR HEAT IN LAV.  ACCOMP AMM 26-13-00 LAV SMOKE DETECTION OPERATIONAL TEST NO FAULTS NOTED.
